# SDR JIKA2013040302

- Difficulty date: April 3, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N106SX
- Make and model: Beech C-99
- Aircraft serial: U166
- Aircraft time: 25,211 hours, 36,610 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Flex Hose
- Part number: 330995F40314
- Condition: Cracked
- Location: Oil System
- Part time: 4,884 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER DEPARTURE FROM KBYL THE PILOT REPORTED THAT HE OBSERVED OIL ON THE RIGHT ENGINE COWL.  SHORTLY AFTER THIS OBSERVATION THE PILOT NOTED THAT THE RIGHT ENGINE TORQUE INDICATOR STARTED TO FLUCTUATE.  THE PILOT PERFORMED AN INFLIGHT SHUT DOWN OF THE RIGHT ENGINE, DECLARED AN EMERGENCY, RETURNED TO KBYL AND LANDED WITHOUT INCIDENT.  AMF SLC MAINTENANCE TRAVELED TO KBYL INSPECTED THE RIGHT ENGINE AND FOUND THE OIL PRESSURE HOSE TO THE TORQUE INDICATOR MANIFOLD HAD A CRACKED FLARE FITTING CAUSING THE OIL LEAK.  REMOVED AND REPLACED THE HOSE ASSEMBLY.  SERVICED THE ENGINE WITH OIL.  GROUND RUN OPERATIONAL CHECK COMPLETED AND FOUND SATISFACTORY.
